# SDR SWIA202503260117

- Difficulty date: January 17, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL CELL ACCESS PANE  650FB, LOWER WING PLANK ACCESS HOLE, HAS CORROSION PRESENT FROM 3 O'CLOCK POSITION TO 6 O'CLOCK POSITION.   (C-CHECK RO 03/25/2024) (FILED CLOSED)    BLENDED CORRODED AREA OF RH WING FUEL CELL ACCESS DOOR LANDING AT PANEL 650FB OPENING EDGE FROM 3 O'CLOCK POSITION TO 6 O'CLOCK POSITION WITH REFERENCE TO REO 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED ROTO PEEN PROCCESS TO THE LH WING FUEL ACCESS PANEL 650FB WITH REFERENCE TO REO 601R-57-21-030 REV. -L, DATED 2014-02-05.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337. COMPLETED CORROSION FINDINGS REPORT.
